Mississippi, 2022

Hail and Damaging Winds in Mississippi, May 12 to 13, 2022

May 12 to 13, 2022 · NWS JAN · 14 events in 8 counties and zones

As a disturbance moved through the region, severe storms developed during the afternoon of May 12th. Given the warm, moist, and unstable environment present, storms were able to produce damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$78,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

As a disturbance moved through the region, severe storms developed during the afternoon of May 12th. Given the warm, moist, and unstable environment present, storms were able to produce damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at May 12, 2:42 PM CST, 1 hour 14 minutes earlier.

Area forecast discussion, May 12, 2:42 PM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
342 PM CDT Thu May 12 2022

.DISCUSSION...

This afternoon through Friday: Storms have developed over eastern
MS in an environment with steep lapse rates and high DCAPE values
supportive of downburst potential. As the storms continue to
move/propagate southwest/west into a hot and unstable airmass
through the late aftn and early evening, they should become
better organized and may bring the potential for a greater wind
threat to much of the remainder of the forecast area. Storms
should diminish with sunset, but expect a lingering shower/storm
threat into the overnight as cyclonic flow aloft continues.

Given a similar weather pattern for Friday with the forecast area
located between the upper low to our east upper ridge to our west,
we'll likely see a repeat of storm development with daytime
heating. This may raise concern for damaging downbursts again, but
there is still some conditional aspect on how things will evolve
tomorrow based on how much coverage we ultimately end up with
today. /EC/

Friday night through Thursday: A large upper-level closed low
will begin to lift north east and open up into an elongated trough
over the southeast while simultaneously pushing a midlevel short
wave across the Lower Mississippi Valley. While mid and upper
level flow will remain more modest, diurnally driven showers and
thunderstorms will be possible Saturday. Long range models(GFS &
ECMWF) continue to struggle with placement of precipitation and
which days we will be dry through out the extended period. The GFS
puts a possible MCS across the southwest early Sunday morning and
again across the north Monday afternoon while the ECMWF remains
dry. By Monday evening both models begin to build in mid level
ridging. So with this much difference in PoPs and the agreement of
a ridge building in next week, stuck with the dry NBM blend
Monday through next Thursday. High temperatures will range from
the upper 80s to low 90s throughout the period./JNE/

&&

.AVIATION...
18Z TAF discussion:

VFR conditions will prevail for the most part outside of SHRA/TSRA
activity through the forecast period, which should be most
prevalent during the afternoon/evening. There could also be LIFR
category stratus and fog concerns during the early morning in
primarily the PIB/HBG area. Otherwise, expect surface wind to be
light. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       67  89  66  88 /  38  41  19  34
Meridian      63  89  64  87 /  32  19   7  35
Vicksburg     70  91  68  89 /  21  41  23  28
Hattiesburg   66  88  65  88 /  42  44  10  43
Natchez       68  90  67  89 /  22  43  20  31
Greenville    72  90  69  87 /  15  40  17  25
Greenwood     70  88  68  85 /  23  37  20  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, May 12, 1:48 PM CST, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
248 PM CDT Thu May 12 2022

ARZ074-LAZ007-132000-
Ashley-Morehouse-
248 PM CDT Thu May 12 2022

This hazardous weather outlook is for portions of southeast
Arkansas, and northeast Louisiana.

.DAY ONE...Tonight and Friday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

ARZ075-LAZ008-009-023-024-026-MSZ019-025-026-030-033-034-039-046-
052-058-060-066-072>074-132000-
Chicot-West Carroll-East Carroll-Franklin LA-Catahoula-Concordia-
Sunflower-Leflore-Grenada-Clay-Oktibbeha-Washington-Noxubee-
Kemper-Lauderdale-Clarke-Adams-Jones-Marion-Lamar-Forrest-
248 PM CDT Thu May 12 2022

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, east central Mississippi, north
central Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight

Isolated severe storms containing damaging wind gusts and hail up
to quarter size will be possible late this afternoon and early
evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

LAZ015-MSZ018-031-132000-
Richland-Bolivar-Lowndes-
248 PM CDT Thu May 12 2022

This hazardous weather outlook is for portions of and northeast
Louisiana.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon

Isolated severe storms containing damaging wind gusts and hail up
to quarter size will be possible late this afternoon and early
evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.

LAZ016-025-MSZ027>029-032-035>038-040>045-047>051-053>057-059-
061>065-132000-
Madison LA-Tensas-Carroll-Montgomery-Webster-Choctaw-Humphreys-
Holmes-Attala-Winston-Issaquena-Sharkey-Yazoo-Madison MS-Leake-
Neshoba-Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-
Smith-Jasper-Jefferson-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-
248 PM CDT Thu May 12 2022

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
south central Mississippi.

.DAY ONE...Tonight and Friday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight

Severe storms containing damaging wind gusts and hail up to
quarter size will be possible late this afternoon and early
evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday night through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.

20

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 12, 3:31 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
431 PM CDT Thu May 12 2022

MSZ056-065-066-122215-
Smith MS-Jones MS-Covington MS-
431 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of southeastern Smith,
northeastern Covington and northwestern Jones Counties through 515 PM
CDT...

At 430 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylorsville, or near Stringer, moving southwest at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Taylorsville around 440 PM CDT.
  Hebron around 450 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3173 8959 3194 8938 3190 8932 3185 8931
      3180 8932 3180 8931 3161 8940
TIME...MOT...LOC 2130Z 038DEG 19KT 3183 8936

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 12, 3:38 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
438 PM CDT Thu May 12 2022

MSZ066-074-122230-
Jones MS-Forrest MS-
438 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of northern Forrest and
south central Jones Counties through 530 PM CDT...

At 438 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eastabuchie, or 7 miles north of Petal, moving southwest at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Eastabuchie around 445 PM CDT.
  Petal and Sunrise around 455 PM CDT.
  Rawls Springs around 505 PM CDT.
  Hattiesburg around 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3116 8935 3134 8935 3135 8945 3156 8919
      3143 8909 3143 8914 3136 8915
TIME...MOT...LOC 2138Z 038DEG 19KT 3144 8921

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 12, 3:49 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
449 PM CDT Thu May 12 2022

MSZ046-052-122230-
Kemper MS-Lauderdale MS-
449 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of south central Kemper
and northwestern Lauderdale Counties through 530 PM CDT...

At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over
Prismatic, or 8 miles northwest of Meridian Station, moving southwest
at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Martin around 510 PM CDT.
  Suqualena around 520 PM CDT.
  Meehan around 530 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3226 8891 3226 8892 3256 8892 3269 8873
      3260 8862
TIME...MOT...LOC 2148Z 038DEG 19KT 3261 8874

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 12, 3:51 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
451 PM CDT Thu May 12 2022

MSZ038-039-122215-
Noxubee MS-Winston MS-
451 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of west central Noxubee
and southeastern Winston Counties through 515 PM CDT...

At 451 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mashulaville, or 15 miles east of Louisville, moving southwest at 20
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central
Noxubee and southeastern Winston Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3325 8878 3319 8869 3295 8887 3305 8902
TIME...MOT...LOC 2151Z 039DEG 19KT 3316 8880

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 12, 3:53 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
453 PM CDT Thu May 12 2022

MSZ050-122230-
Scott MS-
453 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of northwestern Scott
County through 530 PM CDT...

At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Forkville, or near Harperville, moving south at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Forkville around 505 PM CDT.
  Branch around 510 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3256 8962 3254 8953 3235 8954 3239 8974
TIME...MOT...LOC 2153Z 015DEG 18KT 3250 8960

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19
Special weather statement, May 12, 3:54 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Thu May 12 2022

MSZ056-122230-
Smith MS-
454 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of north central Smith
County through 530 PM CDT...

At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineville, or 14 miles south of Forest, moving south at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Burns around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3202 8944 3206 8959 3222 8952 3222 8939
TIME...MOT...LOC 2154Z 015DEG 18KT 3215 8947

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

19

The radar

The Jackson/Brandon,MS radar (KDGX), 80 km away, was scanning. The volume nearest the first event began at 21:56 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Covington

When
May 12, 3:56 PM CST
Where
Covington County, 1.18 mi E of Hot Coffee
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
31.730, -89.430

A tree was blown down along Highway 523 and Broomfield Lane.

Thunderstorm Wind, Covington

When
May 12, 4:12 PM CST
Where
Covington County, 1.18 mi W of Collins
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
Law Enforcement
Coordinates
31.630, -89.570

A tree fell onto a power line along Gene Monk Road.

Hail, Simpson

When
May 12, 5:04 PM CST
Where
Simpson County, 5.83 mi SW of Magee Muni Arpt
Measured
0.75 in hail
Reported by
Public
Coordinates
31.820, -89.880

Penny size hail fell at a store near Highway 13 and Highway 28.

Thunderstorm Wind, Simpson

When
May 12, 5:10 PM CST
Where
Simpson County, 5.29 mi WSW of Magee Muni Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.838, -89.882

A few trees were blown down along Highway 13 and Ella Walker Road.

Thunderstorm Wind, Scott

When
May 12, 5:40 PM CST
Where
Scott County, 1.19 mi E of Damascus
Measured
48 kt (55 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
32.551, -89.360

A tree was blown down along Cutoff Road near Sebastopol.

Thunderstorm Wind, Scott

When
May 12, 5:46 PM CST
Where
Scott County, 4.46 mi NW of Lake
Measured
48 kt (55 mph) estimated gust
Property damage
$500
Reported by
Law Enforcement
Coordinates
32.390, -89.390

A tree was blown down on Old Highway 80 near Lake.

Thunderstorm Wind, Rankin

When
May 12, 6:05 PM CST
Where
Rankin County, 0.9 mi NE of Koch
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
32.510, -89.870

Trees were blown down on Highway 25.

Thunderstorm Wind, Scott

When
May 12, 6:24 PM CST
Where
Scott County, Independence
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.280, -89.670

A tree was blown down on Kracker Station Road.

Thunderstorm Wind, Rankin

When
May 12, 6:53 PM CST
Where
Rankin County, 1.5 mi NNW of Puckett
Measured
50 kt (58 mph) estimated gust
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
32.100, -89.790

A tree fell onto a house along Highway 43 South.

Thunderstorm Wind, Copiah

When
May 12, 9:49 PM CST
Where
Copiah County, 0.9 mi ENE of Crystal Spgs
Measured
43 kt (49 mph) estimated gust
Property damage
$200
Reported by
Public
Coordinates
31.985, -90.356

Large limbs were blown down on East Marion Avenue.

Thunderstorm Wind, Bolivar

When
May 13, 12:25 PM CST
Where
Bolivar County, 1.65 mi S of Duncan
Measured
55 kt (63 mph) estimated gust
Property damage
$12,000
Reported by
Trained Spotter
Coordinates
34.026, -90.747

Power poles were blown down and a semi trailer was blown over near McMurchy and Butler roads.

Thunderstorm Wind, Sharkey

When
May 13, 3:02 PM CST
Where
Sharkey County, 0.69 mi N of Rolling Fork
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.910, -90.870

Trees were blown down around Rolling Fork.

Hail, Rankin

When
May 13, 4:45 PM CST
Where
Rankin County, 0.58 mi W of Brandon
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
32.270, -89.990

Dime to quarter size hail fell in Brandon.

Thunderstorm Wind, Oktibbeha

When
May 13, 5:20 PM CST
Where
Oktibbeha County, 6.93 mi S of Sessums
Measured
43 kt (49 mph) estimated gust
Property damage
$500
Reported by
Social Media
Coordinates
33.320, -88.710

A tree was blown down in southeast Oktibbeha County.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2022Every state in 2022This day in weather historyWarnings in Mississippi, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1024779, 1024780, 1024806, 1024809, 1024811, 1024813, 1024815, 1024817, 1024818, 1024819, 1024820, 1024821, 1024822, 1024823.